# SDR DHL97722004

- Difficulty date: August 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N722DH
- Make and model: Boeing 727228
- Aircraft serial: 19861
- System (JASC): 7933 · Engine Oil Temperature
- Part: Connector
- Part number: CA3100KR2821S
- Condition: Broken
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A, E

## Discrepancy

NR 1 ENGINE OIL TEMP 135 TO 140 IN CRUISE, PRESS 46 PSI, 4.2 GAL OIL QUANTITY.  FOUND PIN F ON CONNECTOR D356 BROKEN.  REPAIRED PER 79-34-01, OPS CHECK OK.
